Sex in Marriage
Jun 26, 2013
My husband and i are both HIV positive on treatment. Of late he has not been having any erections
Response from Dr. Hightow-Weidman
Hello there- There are many medical causes, both mental a physical that can lead to trouble with erections. Since you are both on treatment, I will assume that you both have medical providers working with you. I would suggest talking with him/her about your husbands concerns. That provider should be able to work to evaluate the issues at hand and hopefully provide some solutions. Take care, LHW
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Muscle Ache A Symptom Of Acute HIV Infection?
- Herpes After Licking Genital Worried I Have HIV
- Itchy Rash After Touching Dried Semen Sign Of HIV AIDS
- Itchy Scrotum After Touching Vaginal Fluid Sign Of HIV AIDS
- Sore On Penis After Oral Sex Hooker What Are The Chances Of HIV
- Symptoms Of Crabs
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.